# SDR FDKA200710271

- Difficulty date: October 24, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N848MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145530
- Aircraft time: 13,592 hours, 12,597 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6131 MCO (1254 PHX LCL) - MAIN CABIN DOOR HARD TO CLOSE.  MX LUBED INTER-LIPPING CAM.  OPS GOOD.
